# SDR REXA2022091502096

- Difficulty date: September 12, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 319.00 IS CORRODED BETWEEN STGR 24L AND 27.	REPAIRED FRAME AT FS319.00 BETWEEN STGR 24L AND STGR 27 IAW CRJ 900 SRM 53-00-06-201-006-A01
